# SDR RRXA003240

- Difficulty date: October 18, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE PRESSURE BULKHEAD TIE IN FITTING IN THE RT MAIN WHEEL WELL FWD UPPER I/B CORNER AT STA 8576.125 X-3 Z-10, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
